# SDR SIMA200231503

- Difficulty date: November 7, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORF - FLT 4025 - CREW REPORTED A BLEED LEAK MESSAGE ON EICAS DURING CRUISE FLIGHT.  CAPTAIN DECLARED AN EMERGENCY AND CONTINUED TO ORF AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND A LOOSE V-BAND CLAMP IN THE AFT AVIONICS COMPARTMENT.  CLAMP WAS TIGHTENED AND OPERATIONAL CHECK WAS COMPLIED WITH.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
